# SDR SWAA2017071715033

- Difficulty date: June 21, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N781WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30601
- Aircraft time: 59,606 hours, 34,748 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Splice
- Part number: 149A8104
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BIN FLOOR SUPPORT SPLICE CORRODED AT BS 887, BETWEEN LBL 20 TO RBL 20.  R&R SPLICE IAW SRM AND DWG.
